# SDR SWAA2018081024167

- Difficulty date: July 29, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK ASSEMBLY CORRODED BETWEEN BS 727 TO BS 867, LBL 17.  R&R TRACK ASSEMBLY IAW SRM AND DWG.
